# SDR DL76G050537

- Difficulty date: September 10, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 31,479 hours, 4,921 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Part serial: UNK
- Condition: Arced
- Location: Aft Galley Nb7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEN NR 7 AFT GALLEY SPARKED WHEN TURNED ON AND POPPED C/B.  REPLACED SAME.
